# SDR GTIA2021122736190

- Difficulty date: December 25, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 15,439 hours, 6,910 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDENT ADVISED OF BURNING SMEKK/SMLLY SOCK SMELL DURING THE DESCENT ( BLEED AIR SUPPLY SYSTEMS A319CEO/A320CEO/A321CEO AIRCRAFT WITH OR WITHOUT MOD. 31283/MP P7125 OR A319NEO/A320NEO/A321NEO )-PERFORMED ENG RUN/IDENTIFICATION OF THE CAUSE OF CABIN ODOR. VISUALLY VERIFIED NO EVIDENCE OF OIL LEAKS PER AMM 71-00-00 TSM 05-50-00-810-831-A NO EVIDENCE OF ANY ODORS AT THIS TIME A/C OK FOR SERVICE THIS CLEARS DMI 284136501. MOC NOTIFIED
